# SDR SWAA2022021895214

- Difficulty date: August 26, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FCB) INTERCOSTAL CLIP IS CRACKED AT B.S.400; LBL24; WL153. / REMOVED AND REPLACED INTERCOSTAL CLIP AT BS 400 LBL 24 WL 153 IAW SRM 51-40-02-0G-0 88001U 11SEP18 AND BOEING DWG 143A7505
